# SDR 2006UALA01098

- Difficulty date: June 5, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N303UA
- Make and model: Boeing 737322
- Aircraft serial: 23644
- Aircraft time: 56,053 hours, 32,875 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE LT PACK TRIPPED OFF.  RESET AND TRIPPED OFF AGAIN.  TRIPPED AGAIN AND WILL NOT RESET. FOUND FAULTY MIX VALVE. REPLACED VALVE.
